# SDR VNAA0606011

- Difficulty date: June 24, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 5,106 hours, 5,138 cycles
- Engine: Ge CF348C1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Undamaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON APPROACH TO CLT POSSIBLE BIRD STRIKE IN LT NOSE AREA.  MAINTENANCE INSPECTED AIRCRAFT AND NO DAMAGE WAS FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.
